# SDR P5CA9801372

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 1352
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON RT BODY GEAR WHEEL WELL BRACKET AT BS 2352L WL 160.  REMOVED CORROSION PER SRM 51-10-01 AND 51-10-02.
